Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sores on legs and arms, itchy. Taking kemotherapy, was on tomoxifin. Side effects of tomoxifin?

I had kemo and after that was on tomoxifin for about a month ..when I became itchy and full of sores on my legs and arms that left me with scars particulary on my legs ..I have sinced stoped them.. I have a freind whome has cancer and she has a tumor in her head and seems to have a lot of disturbances of effects...could this be also from the tomoxifin... She stated she has never been bothered by the kemo..and wondering if tomoxifin could be the cause of her present state of side effects?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Welcome to HCM

Although uncommon tamoxifen can cause skin rash and blisters. You have to stop the medication and usually it subside in a week or 2.

If the problem is severe you need to visit a dermatologist.
If the skin reation is mild you can usually restart tamoxifen without any side effect.However if the problem is severe, you can discuss with your doctor regarding shifting from tamoxifen to aromitase inhibitors like Letrozole.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor